Some properties of starlike harmonic mappings
dc.authorid | 0000-0002-4822-9571 | |
dc.authorid | 0000-0002-0782-2029 | |
dc.contributor.author | Aydoğan, Seher Melike | en_US |
dc.contributor.author | Yemişçi, Arzu | en_US |
dc.contributor.author | Polatoğlu, Yaşar | en_US |
dc.date.accessioned | 2015-01-15T23:02:05Z | |
dc.date.available | 2015-01-15T23:02:05Z | |
dc.date.issued | 2012 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | A fundamental result of this paper shows that the transformation F=az(h(z+a/1+(a) over barz) + /(h(a) + <(g(a))over bar>(z + a) (1 + (a) over barz) defines a function in S0 HS* whenever f = h( z) + g( z) is S0 HS*, andwewill give an application of this fundamental result. MSC: Primary 30C45; Secondary 30C55 | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Aydoğan, S. M., Yemişci, A. & Polatoğlu, Y. (2012). Some properties of starlike harmonic mappings. Journal of Inequalities and Applications, 2012(1), 1-5. doi:10.1186/1029-242X-2012-163 | en_US |
dc.identifier.doi | 10.1186/1029-242X-2012-163 | |
dc.identifier.endpage | 5 | |
dc.identifier.issn | 1029-242X | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-84873346612 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 1 | |
dc.identifier.uri | https://hdl.handle.net/11729/463 | |
dc.identifier.uri | http://dx.doi.org/10.1186/1029-242X-2012-163 | |
dc.identifier.volume | 2012 | |
dc.identifier.wos | WOS:000312643000001 | |
dc.identifier.wosquality | Q1 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Aydoğan, Seher Melike | en_US |
dc.institutionauthorid | 0000-0002-4822-9571 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Springer International Publishing AG | en_US |
dc.relation.ispartof | Journal of Inequalities and Applications | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Harmonic starlike function | en_US |
dc.subject | Growth theorem | en_US |
dc.subject | Distortion theorem | en_US |
dc.title | Some properties of starlike harmonic mappings | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- 463.pdf
- Boyut:
- 204.32 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version